VOL. 18 · NO. 1 | Winter 1988
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 18 (1), (Winter 1988)
No abstract available
Articles
E.C. Tomastik
Rocky Mountain J. Math. 18 (1), 1-12, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-1
No abstract available
W.D. Curtis
Rocky Mountain J. Math. 18 (1), 13-24, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-13
No abstract available
William H. Julian, Ray Milnes, Fred Richman
Rocky Mountain J. Math. 18 (1), 25-36, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-25
KEYWORDS: 54E45, 03F65
No abstract available
Gerald Beer
Rocky Mountain J. Math. 18 (1), 37-48, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-37
KEYWORDS: Upper semicontinuous multifunction, convex valued multifunction, Hausdorff distance, starshaped set
No abstract available
Alan R. Hausrath, Raul F. Manasevich
Rocky Mountain J. Math. 18 (1), 49-66, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-49
No abstract available
Donald R. Smith
Rocky Mountain J. Math. 18 (1), 67-104, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-67
No abstract available
Andrew Bremner
Rocky Mountain J. Math. 18 (1), 105-122, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-105
No abstract available
Paul C. Eklof, Martin Huber
Rocky Mountain J. Math. 18 (1), 123-136, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-123
No abstract available
Robert Grone, Russel Merris, William Watkins
Rocky Mountain J. Math. 18 (1), 137-146, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-137
No abstract available
Mark E. Huibregtse
Rocky Mountain J. Math. 18 (1), 147-156, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-147
KEYWORDS: 0-cycles, abelian variety, rational equivalence
No abstract available
Kun Soo Chang, Jae Moon Ahn, Joo Sup Chang
Rocky Mountain J. Math. 18 (1), 157-166, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-157
KEYWORDS: Yeh-Weiner measure space, analytic Yeh-Feynman integral, Paley-Weiner-Zygmund integral, stochastic Fourier Transform
No abstract available
G.J.H.M. Buskes
Rocky Mountain J. Math. 18 (1), 167-178, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-167
KEYWORDS: 46A40
No abstract available
George Luna
Rocky Mountain J. Math. 18 (1), 179-184, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-179
No abstract available
Witwold Wnuk
Rocky Mountain J. Math. 18 (1), 185-194, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-185
No abstract available
J.J. Charatonik, W.J. Charatonik
Rocky Mountain J. Math. 18 (1), 195-210, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-195
KEYWORDS: countable, finite, homogeneous, open mapping, 54-01, 54C05, 54C10, continuous mapping, metric space, regular space
No abstract available
Front Matter
Rocky Mountain J. Math. 18 (1), 211-212, (Winter 1988) DOI: 10.1216/RMJ-1988-18-1-211
No abstract available
Back to Top